Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``A generalization of the Rudin-Carleson theorem'' (Proc. Amer. Math. Soc. 43 (1974), 341-344)


Author: Per Hag
Journal: Proc. Amer. Math. Soc. 60 (1976), 377
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1976-0415325-X
Original Article: Proc. Amer. Math. Soc. 43 (1974), 341-344.
MathSciNet review: 0415325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0415325-X
Article copyright: © Copyright 1976 American Mathematical Society